View Full Version : From the Lamictal or something else??


puzzlingpurple
12-16-07, 05:42 PM
Alright so I was on Lamictal and Effexor. I've been taken off the Effexor and take 200mg of Lamictal every day.

I've developed this on my back:

http://i46.photobucket.com/albums/f128/puzzlingpurple/IMGP0040.jpg (http://photobucket.com)

I'm worried that it could be from the Lamictal. My boyfriend says it could be my body reacting to being taken off the Effexor, but I dont know...

What do you think?

Spongedaddy
12-16-07, 05:58 PM
I just got those on my legs. The doc took me off of Lamictal. You probably will want to page your doc and let them make a determination of what to do.

EYEFORGOT
12-16-07, 06:32 PM
http://health-pictures.com/rash/images/lamitical.jpg

This is a health site, so the amount of skin you're seeing doesn't offend anyone.

Matt S.
12-16-07, 06:48 PM
I have had that on my calves for a few months now, but it died down a lot so maybe it isn't the Lamictal, I haven't had it before and I have taken it for years.

Maybe now that I am back on Depakote I should just go off of it.